# SDR ODR2008F00000

- Difficulty date: April 24, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N87193
- Make and model: Cessna 402B
- Aircraft serial: 402B1019
- Engine: Cont TSIO520EB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Eng Oil Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

DURING A PART 91 FLIGHT, THE RIGHT ENGINE BEGAN LEAKING OIL. WITHIN 15 MINUTES THE OIL LEAK GOT PROGRESSIVELY WORSE. SMALL PUFFS OF SMOKE CAME OUT OF THE TOP OF THE ENGINE. THE ENGINE WAS THEN SHUTDOWN AND FEATHERED.  THE RESULT OF THE OIL LEAK WAS A BAD SEAL BETWEEN THE OIL PUMP AND COVER.  (K)
